# SDR USAA2009111193083

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 85,763 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2  CORROSION ON LOWER SILL & CHORD BETWEEN BS 1380 TO BS 1440, WL 145, RBL 20.  REPLACED LOWER SILL & CHORD BETWEEN BS 1380 TO BS 1440, WL 145, RBL 20 IAW B757 SRM 51-40-02 & 51-20-01.
